# SDR DALA2017101507511

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A CORRODED NUT WAS REMOVED,  CORROSION AND SCRATCHES AT BORES WERE FOUND.  BORE OF BARREL NUT NR 27 WAS REPAIRED IAW ETI-17-17-190, REV 1, AND ER/A 562336-14, REV ORIGINAL.
